Adaptive boundary element methods based on computational schemes for Sobolev norms

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)604-616
JournalSIAM journal on scientific computing
Volume22
Issue number2
Publication statusPublished - 2000

Cite this

Adaptive boundary element methods based on computational schemes for Sobolev norms. / Steinbach, Olaf.

In: SIAM journal on scientific computing, Vol. 22, No. 2, 2000, p. 604-616.

Research output: Contribution to journalArticleResearchpeer-review

@article{7832a8d3efc5495c9aa723e056234b58,
title = "Adaptive boundary element methods based on computational schemes for Sobolev norms",
author = "Olaf Steinbach",
year = "2000",
language = "English",
volume = "22",
pages = "604--616",
journal = "SIAM journal on scientific computing",
issn = "1064-8275",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - Adaptive boundary element methods based on computational schemes for Sobolev norms

AU - Steinbach, Olaf

PY - 2000

Y1 - 2000

M3 - Article

VL - 22

SP - 604

EP - 616

JO - SIAM journal on scientific computing

JF - SIAM journal on scientific computing

SN - 1064-8275

IS - 2

ER -